American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A07) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 62 of 62 found      Go to page: 1 2 3

[61] Charles F. Dunkl and Donald E. Ramirez. Existence and nonuniqueness of invariant means on $\mathcal{L}^\infty(\hat G)$ . Proc. Amer. Math. Soc. 32 (1972) 525-530. MR 0296609.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] P. F. Renaud. Equivalent types of invariant means on locally compact groups . Proc. Amer. Math. Soc. 31 (1972) 495-498. MR 0304974.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 61 to 62 of 62 found      Go to page: 1 2 3